# SDR CA190625005

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  FMS 1 FAILED IN FLIGHT   FMS 1 FAILED IN FLIGHT O FULL POWER RESET CARRIED OUT AND FAULT CLEARED (TC# 20190625005)
